MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD. INNOSPIRE ELEGANCE WITH SSR 230V50HZ, EU; COMPRESSOR, AIR, PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD. INNOSPIRE ELEGANCE WITH SSR 230V50HZ, EU; COMPRESSOR, AIR, PORTABLE
Model Number 1099973
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received this device for evaluation from a distributor in (b)(6) for a report of "physical damage".Upon evaluation, the reported fault of physical damage was confirmed.There were exposed wires on the ac power cord.The root cause of this failure is typically due to the cord being exposed to forces beyond its intended design.The innospire elegance device is intended to provide a source of compressed air for medical purposes.It is to be used with apneumatic (jet) nebulizer to produce aerosol particles of medication for respiratory therapy for children and adults.Labeling warns the user "it is recommended to have a backup device for respiratory delivery in case a situation arises when your nebulizer can not be used".This device meets all relevant ul and iec standards.This device is not labeled for life support.Based on the information available, the manufacturer concludes no further action is required.

Brand Name
INNOSPIRE ELEGANCE WITH SSR 230V50HZ, EU
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD.
chichester business part
city fields way, tangmere
chichester, PO20 2FT
UK  PO20 2FT
MDR Report Key12306523
Report Number9681154-2021-00015
Device Sequence Number12012528
Product Code BTI
UDI-Device Identifier00383730001715
UDI-Public00383730001715
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042655 [ ]
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1099973
Device Catalogue Number1099973
Device Lot Number180830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1